# SDR CA031113014

- Difficulty date: November 11, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cessna 560XL
- Aircraft time: 1,793 hours
- Engine: Pwa PW545A
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 666000164
- Condition: Broken
- Location: Aileron Control
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED CONTROL FELT DIFFERENT DURING LANDING. MAINT FOUND RT WING AILERON CABLE ASSY WING UP, BROKEN.  CABLE AND PULLEYS ARE ORIGINAL HAVE NOT BEEN REPLACED.  CABLE BROKE AT AFT PULLEY AT WS53.07, BRAKE WAS NOT POLISHED.  PRELIMINARY INSPECTION REVEALED  FOLLOWING: PULLEY ATTACH BOLT PN AN4H15A WAS ROCKING IN AFT BRACKET PN 66603194.  BOLT HAS EVIDENCE OF PLATING WORN OFF, SUSPECT BOTTOM AREA.  AFT PULLEY BRACKET BOLTHOLE ELONGATED TO .3 INCH.  PULLEY PN S3784 HAD ONLY ONE SMALL SPOT THAT WAS RUFF.  SIDES OF PULLEY HAD POLISHED AFT PULLEY BRACKET.  PULLEY BEARING ROTATES OK.  NO EVIDENCE OF CABLE CHAFING ANYTHING, CABLE MISS ROUTING OR PULLEY BINDING.
